# SDR DALA2020120904027

- Difficulty date: October 15, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,300 hours, 22,652 cycles
- Engine: Pwa PW2037
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOTION OF MIGRATED BUSHINGS MAINTENANCE FOUND CORROSION ON OUTBOARD LUG ON UPPER LINK ATTACH POINT AT RIGHT PYLON AND REPAIRED, PER SRM 54-51-90.
